What are withdrawal symptoms of opiates?
Asked: 2017-11-13 06:09:43
I take opiates a little more than occasionally but now I want to stop. If there any way to stop the withdrawal symptoms of opiates showing? I’m in school and work.
Answered: 2017-11-13 13:08:10
I never want to say you can’t but if you have help maybe. Drink lots of fluids and get in the sauna to soothe detox. You can tell people that you aren’t feeling well like a cold. When it gets bad you’ll feel like stomach cramps and a feeling like your about to throw up! I’d say see if you can get maybe one more day off just in case.
Answered: 2017-11-14 00:52:16
That is a tough one. If you do it it’ll peak at like 72 hours and that’s a weekend. Maybe slowly cut back and taper for a week before and then start complete drug free days on thursday. Friday is going to hurt a bit but at least you won’t lose your job or reputation. I hope you make it through! Get supplies.
Jeremy (Guest User)
Answered: 2022-05-14 06:55:24